# SDR TWAA0003303

- Difficulty date: February 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE AFT CARGO DOOR, FWD EDGE OF CARGO DOOR SKIN WAS DENTED MID WAY UP THE DOOR.  CUT OUT DAMAGED AREA AND MADE INTERIOR DOUBLER PLUG.  INSTALLED WITH SEALER PER SRM 52-03, PAGE 1 PARA 26, AND SRM 52-03 FIG 6.
